# SDR HEEA066004

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: M835362028M
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORN WOULD NOT COME ON.  PART SCRAPPED.
